Opiate Withdrawal Day 1 Symptoms and Remedies

Opiate withdrawal day 1 is the most difficult day. Generally, the opiate withdrawal symptoms usually occur when you have stopped taking the opiate medication. Anyone who takes opiate may become very dependent and addicted to it. So, remaining patient and calm during the withdrawal process is very important. In fact, opiate withdrawal day 1 is very critical.

The entire process is quite mind taxing. And, it might have a deep impact on you. But if the entire process gets over and you remain hung in, then you will give the drug up. Thereby, you will be helping yourself, your family, friends and your neighborhood. Give us a call to start. Our 24×7 Toll FREE for all US cities is 844-284-2133. You won’t regret you did!

The withdrawal symptoms generally kick in after a dozen to a score hours post your last dose. However, there are certain lighter symptoms and signs like agitation or irritation which generally kick in within the time span of an hour so after the last dose of the drug.

Academy Guide on Opiate Withdrawal Day 1

The symptoms of the withdrawal can be quite painful and might be very debilitating. It is so because the body is desperately trying to adapt and adjust to a system without opiates after a really long time. So you must go through certain symptoms during the withdrawal stage. In fact, day 1 of opiate withdrawal is immensely important. And how you behave during this phase decides a lot of the things of your future. So, you must be ready for a few things. Given below are some of the symptoms you might expect during the withdrawals of opiate on the first day. Once some of these symptoms kick in entirely, here are a few things which you might experience and feel:

  • The soreness of the muscles.
  • Hot flashes or cold flashes.
  • You might experience fast heartbeat.
  • Teary eyes, running nose are possible, you might also feel salivating.
  • You might have mild cravings for the opiate.
  • Some anxiety.
Opiate Withdrawal Day 1
Your Guide on Opiate Withdrawal Day 1

 

Day 1 of Opiate Withdrawal
What should you know about Opiate Withdrawal Day 1?

 

Most Common Withdrawal Symptoms

  • Soreness of the muscles

The muscles might start experiencing soreness and might not feel numb, which it used to feel like earlier. The soreness is generally the reduced pain tolerance’s reaction which comes hand in hand with the withdrawal. Almost anyone and everyone who attempts a withdrawal has to go through this.

This soreness usually starts with the hands, the legs and then goes to the back. However, it might vary depending on what kind of opium were you using and also how long had you been using them for.

Since it is only the initial stage of withdrawal there are some traces of the opium still available in your blood. This phase won’t be excruciatingly painful. During opiate withdrawal day 1, you may consult a doctor to have a nice muscle relaxer or supplement like Flexeril or Tramadol respectively.

  • Hot Flashes or Cold Flashes

Apart from the mild pain, you may also experience some hot or cold flashes post quitting the drug. You might start feeling the rapid changes of your body’s temperature. It may go from hot to cold and then vice versa. The flashes will ultimately turn to sweating. And, then it might become quite difficult for you to relax or be calm.

  • The heartbeat racing

The pulse rate might also increase too much. However it is very usual and you must not worry about the pulse rate increase. Also, during opiate withdrawal day 1, you might feel that you have had an anxiety or panic attack or you. This is just one of the many unsettling symptoms that you might experience during opiate withdrawal day 1. Give us a call now. Let us talk about opiate withdrawal day 2 and opiate withdrawal day 3.

Less Common Symptoms

  • Teary eyes, running nose and salivation

These are the symptoms which are inconvenient but are usually not that troublesome or painful. Additionally, the eyes might start to get watery and that might follow a runny nose which might lead to more saliva production.

  • Mild opium cravings

Of course, you will have cravings for the drug you had been using for the past so many months or years. But you must remember that you are trying to quit this bad habit of yours. Therefore, it is necessary for you to have control over yourself. Try remaining alone at this time because with family or friends nearby, your cravings will increase all the more. Give us a call now. Opiate Withdrawal Academy can help.

  • Anxiety

Whenever you have stopped consuming the drug, your neurotransmitters that were earlier suppressed with the help of the drug are now set free. These rebound which results in a situation called the hyper excitability that causes severe withdrawal symptoms such as

  1. irritability,
  2. seizures,
  3. anxiety and
  4. insomnia.

However, during opiate withdrawal day 1, symptoms are usually mild and if you can remain strong and have control over yourself, the day might pass with some difficulty. Other symptoms which you might feel on opiate withdrawal day 1 are:

  1. nausea,
  2. lack of appetite,
  3. low energy,
  4. sweating mildly and
  5. mild stomach pain.
  • The Rare opiate symptoms

You might also feel some very rare symptoms on opiate withdrawal day 1 because of the opiate discontinuation, all of a sudden. These symptoms include:

  1. strokes,
  2. seizures,
  3. dehydration and
  4. different types of cardiac arrhythmias. If you believe you are experiencing any of these rare symptoms, you must visit a doctor and consult your state.

Coping up with the withdrawal symptoms of Day 1

  • The over-the-counter assistance

Generally, the correct over the counter medicines might help you in coping with the symptoms. Meclince works perfect for nausea, Loperamideis appropriate for Diarrhoea and something like an acetaminophen is ideal for the muscle soreness.

  • Remain safe and comfortable

At this time, you should have yourself occupied with engaging books, music, movies and other forms of distractions. You are likely to sweat quite a bit so keep extra sheets, blankets and a fan to remain calm.

  • Try to have support

As it has been already mentioned, it might be quite difficult as well as dangerous to go through the entire process all alone. Therefore you can, whenever you think you need to, seek assistance from your doctor. Give us a call at Opiate Withdrawal Academy. Our staff is available 24X7 in all US cities. Our remedy is customized to suit your needs. Contact us now. You won’t regret you did. Opiate withdrawal day 1 could be much easier now.

Call us Now
Shares